MathSciNet Relay Station
MathSciNet bibliographic data
MR884456 18F25 (16A54 19A22 19D35)
Harmon, Dennis R. $NK\sb 1$ of finite groups. Proc. Amer. Math. Soc. 100 (1987), no. 2, 229–232.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement